Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am an overweight 69 yr old female with two

I am an overweight 69 yr old female with two hip replacements..sometimes my left hip hurts all the way down to the groin area around to the samall of my back. It renders me u able to walk and I often thro up from the pain after about 30 Minutes the pain lessens and only is sore





Sat, 20 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 5ft7in and I weigh 235. I know I am overweight and in the process of working on loosing the weight by exercise and better eating habits. I have been overweight for a few years now. I am 47 and have a 4 year old son. My question is this: I had diarrhea really bad and it felt and look like it was com ming out of my vagina as well. Is this normal? I am trying to understand how the two separate areas are connected.

doctor1 MD

I am 42 year old female, overweight often have back pain. I fell forward over two stacked milk crates, did not hear a pop or have immediate pain, however, 20 minutes later i was unable to walk without pain in the lower left part of my back. It seems like the pain comes when i twist my back in any way. There is no specific spot that hurts if I touch it and it does not feel warm. I am used to back pain from stress and strain, but this feels different. Should I ice it as if it is a pulled muscle, or heat it?

doctor1 MD

Hello. I am a 60 year old, black female with hypertension. I am 5 6 and weight 260 pounds. I was put on new medicine in May 2013: Tekturna 150 mg, Valsartan-HCTZ 320-25 mg and Metroprolol 100 mg. My blood pressure is better controlled (120/60), but I have gained 30 pounds since being put on these drugs and my hair is thinning and shedding terribly. Prior to starting the new meds, i improved my diet and exercise but the scale keeps going up. Could it be the medicine?

Loading Online Doctors....